I have diabetes. I was prescribed the medicine Metformin. My first day of taking the medicine, I only took one tablet. The second day, I took two, like I was recommended. My eye sight became blurry. NO MY EYE SIGHT WAS FINE BEFORE THE MEDICINE--I KNOW DIABETES CAUSES POOR VISION, THAT IS NOT MY QUESITON!!
I took the medicine for about a week, no change in my vision. During this same week, I was prescribed Adderall. I started taking about 20mg to 30 Mg per day. My vision was the same with the Adderall and Metformin.
This week, I stopped taking the Metformin-- I will try to control my diabetes with exercise and diet. Today my GI was 143-- not bad for me. Anyway, I took continued with the 30mg of Adderall and I also noticed, that my new diet vitamins--just started two days ago- has Ephedra in it 25mg.
My question is this: The diabetes med by itself made my vision blurry. I have scince stopped taking it. No improvement in my vision. Will it clear up on its own? Is the Adderal and Ephedra causing my vision to blurred too? I am worried. I need my eyes!!!
I like the Adderall and Ephedra because I am now execising and sticking to a diet-- good for my diabetes, but I WANT TO BE ABLE TO SEE.
This all started about 2 weeks ago with the Metformin. Any advice... other than go see an eye doctor?